# SDR ASAA2022061538674

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 13 hours, 8 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 51090450001
- Part serial: 5109045006609
- Condition: Out Of Limits
- Location: #1 Engine
- Part time: 13 hours, 8 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG ANTI ICE AMBER LIGHT ILLUMIATED. GROUNDED - YES. FOUND MAINTENCE MESSAGE 36-21010. #1 ENG INTERMEDIATE DUCT PRESSURE SENSOR SIGNAL IS OUT OF RANGE. REMOVED AND REPLACED THE INTERMEDIATE MANIFOLD (PI) SENSOR. OPS CHECK AND LEAK CHECK GOOD. GROUND VERIFICATION PASSED WITH #1 ENG RUN, OPERATED #1 ENG ANTI ICE WITH NO DEFECTS NOTED. REF 737-9 AMM 36-11-05.
